Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 592543, 21 pages.
Existence and Uniqueness of Positive Periodic Solutions for a Delayed Predator-Prey Model with Dispersion and Impulses
An impulsive Lotka-Volterra type predator-prey model with prey dispersal in two-patch environments and time delays is investigated, where we assume the model of patches with a barrier only as far as the prey population is concerned, whereas the predator population has no barriers between patches. By applying the continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are obtained to guarantee the existence, uniqueness, and global stability of positive periodic solutions of the system. Some known results subject to the underlying systems without impulses are improved and generalized. As an application, we also give two examples to illustrate the feasibility of our main results.
J. Appl. Math., Volume 2014 (2014), Article ID 592543, 21 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Luo, Zhenguo; Luo, Liping; Yang, Liu; Gao, Zhenghui; Zeng, Yunhui. Existence and Uniqueness of Positive Periodic Solutions for a Delayed Predator-Prey Model with Dispersion and Impulses. J. Appl. Math. 2014 (2014), Article ID 592543, 21 pages. doi:10.1155/2014/592543. https://projecteuclid.org/euclid.jam/1425305642